# SDR CA140604011

- Difficulty date: June 4, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sequence Valve
- Part number: 483025
- Condition: Failed
- Location: Nlg
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) NLG WOULD NOT EXTEND DURING APPROACH, ALTERNATE EXTENSION REQUIRED. NORMAL LANDING NO EMERGENCY DECLARATION.  REPLACED NLG SOLENOID SEQUENCE VALVE & NLG DOOR ACTUATOR ASSY.
